Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 5, Issue 4, Pages 227-244

A new characterization of B-bounded semigroups with application to implicit evolution equations

Dipartimento di Ingegneria Civile, via delle Scienze, Udine 208 33100, Italy

Received 22 September 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luisa Arlotti, “A new characterization of -bounded semigroups with application to implicit evolution equations,” Abstract and Applied Analysis, vol. 5, no. 4, pp. 227-244, 2000.